# SDR MWEA010945

- Difficulty date: June 12, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 71,723 hours, 59,858 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Wire
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF STALL WARNING CAME ON AT 150 FEET WITH NORMAL AIRCRAFT CLIMB AND ALTITUDE. REPLACED AND REPAIRED WIRING AT P1-62 FLAP POSITION TRANSMITTER.
